On modified gradient methods for spectral problems
Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 715-717
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_4_a20,
author = {A. V. Knyazev},
title = {On modified gradient methods for spectral problems},
journal = {Differencialʹnye uravneni\^a},
pages = {715--717},
year = {1987},
volume = {23},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_4_a20/}
}
A. V. Knyazev. On modified gradient methods for spectral problems. Differencialʹnye uravneniâ, Tome 23 (1987) no. 4, pp. 715-717. http://geodesic.mathdoc.fr/item/DE_1987_23_4_a20/